Request file

Review/Citation:  FIORENZA, A., KRBEC, Miroslav, SCHMEISSER, H.-J. An improvement of dimension-free Sobolev imbeddings in r spaces. emJournal of Functional Analysis. /em 2014, 267(1), 243-261. ISSN 0022-1236

Requested document:  Krbec.pdf - Publisher’s postprint

The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.

Fields marked with * are obligatory.

(Universities, research institutions, associations …)

Here. *